# SDR 2005FA0000248

- Difficulty date: February 19, 2005
- Submitted: March 8, 2005
- Operation: General aviation
- Aircraft: N363GA
- Make and model: Gulstm 200
- Aircraft serial: 063
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Lt Pitot Head
- Part time: 689 hours
- Component: Pitot Head
- Component part number: 48830491
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PITOT HEAT INOPERATIVE.  FOUND PITOT PROBE HEATING ELEMENT ARCED.  REMOVED AND REPLACED LT PITOT PROBE. (K)
